MathSciNet Relay Station
MathSciNet bibliographic data
MR2500256 60K35 (82B21 82B43)
Richthammer, Thomas Translation invariance of two-dimensional Gibbsian systems of particles with internal degrees of freedom. Stochastic Process. Appl. 119 (2009), no. 3, 700–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement